# SDR HNAA2012030900677

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 49,827 hours, 55,157 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Part number: 85410447103
- Condition: Cracked
- Location: Nacelle Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED ON NR 2 NACELLE AFT FIREWALL.  REMOVED ANGLE, PARTIALLY DRILLED ANGLE TO EXISTING FIREWALL STRUCTURE.  INSTALLED ANGLE IAW DWG 85410224 AND SRM 51-40-11. SEALED WITH PRO-SEAL 700.
